# SDR SWAA2016071854015

- Difficulty date: July 14, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 28,042 hours, 16,546 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT FORWARD LOWER CORNER SUPPORT ANGLE CRACKED AT BS 294.5, STRINGER 17R.  R & R THE SUPPORT ANGLE IAW SRM.
